Discussions that mention erythromycin

Open to All Other Health Topics board


[QUOTE=suezyq82;3421111]Tuesday He gave her a shot of antibiotics and prescribed erythromycin. Her fever was around 101 but she was still playing with toys. Wednesday her fever was 103.7 on Motrin. When she woke up this morning (Thursday) her fever was lower (101) but she still didn't want to get of the couch.

She has diarrhea.

her breath smelt funny. Kind of fruity.

So her fever is going down. Hopefully the antibiotics are working then.

She probably has diarrhea from the antibiotic. Do you think that you could feed her some yogurt every day? The acidophilus in the yogurt will replace the good bacteria in her gut that the antibiotics are killing.

Make sure that you are offering her fluids constantly so that she doesn't get dehydrated (especially if she is having diarrhea).

Yeah, my children have gone weeks without eating when they are sick (my daughter had a high fever for 16 days before from a virus! She lost a lot of weight).

Maybe your daughter's breath smells from ketoacidosis. This is what happens when you don't eat and you start burning your fats for energy.

Good thing that the doc is seeing her every day to keep an eye on her. Maybe she is laying on the couch because she isn't eating? Doctors have told me over and over again that not eating can be tolerated. Not drinking enough cannot be tolerated, however.